# SDR COMA0670106

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 8,762 hours, 6,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53162
- Condition: Faulty
- Location: Emergency Light
- Part time: 23,902 hours, 21,615 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5379 - DURING TEST OF THE EMERGENCY LIGHTING, SYSTEM ONLY ILLUMINATED MOMENTARILY THEN EXTINGUISHED.  REPLACED THE EMERGENCY BATTERY PACK IN THE AVIONICS BAY.
